# SDR DL76G030233

- Difficulty date: March 10, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 19,530 hours, 3,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING ON SEATS 10FG 11 FG 20 FG INOP.  ALSO LARGE WHITE TRACK LIGHT LOCATED ON RT BULKHEAD AFT MID GALLEY AND LARGE WHITE TRACK LIGHT LOCATED RT SIDE MID LAV INOP.  FOUND FWD EMERGENCY LIGHT ASSY ON SEAT 6FG SHORTED.  REPLACED LIGHT ASSY, OPS CHECKS GOOD.
